# SDR UALA2012051002704

- Difficulty date: May 6, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 61,527 hours, 21,569 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Snubber
- Condition: Faulty
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT LIFE RAFT COMPARTMENT GAS CARTRIDGE ARE FLAT CAUSING DOORS TO OPEN QUICKLY WITHOUT SNUBBING ACTION.  SAFETY ISSUE, REMOVED AND REPLACED 4 FWD AND AFT RAFT COMPARTMENT SNUBBERS IAW AMM 25-22-03.
